# SDR CKSA97553

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FS 720 FRAME ATTACH ANGLE CORRODED BETWEEN S27 AND S28R.  REMOVED ATTACH ANGLE FOUND TO BE OUT OF LIMITS B727 SRM 53-10-1.  INSTALLED ANGLE IAW SRM 51-10-1.  CORROSION TASK CARD NUMBER C53-113-01 PART 1 OF 2.  NON-ROUTINE TASK CARD NUMBER 003100.
